Integrable systems and moduli spaces of rank two vector bundles on a non-hyperelliptic genus 3 curve
Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 1789-1802.

We use the methods that were developed by Adler and van Moerbeke to determine explicit equations for a certain moduli space, that was studied by Narasimhan and Ramanan. Stated briefly it is, for a fixed non-hyperelliptic Riemann surface Γ of genus 3, the moduli space of semi-stable rank two bundles with trivial determinant on Γ. They showed that it can be realized as a projective variety, more precisely as a quartic hypersurface of 7 , whose singular locus is the Kummer variety of Γ. We first construct an algebraic completely integrable system whose generic fiber of the momentum map is the Jacobian of a non-hyperelliptic Riemann surface of genus 3. The techniques, developed by Adler and van Moerbeke then allow to compute the eight cubics that define the Kummer variety of Γ. Since the latter is the singular locus of the moduli space, we can explicitly determine an equation for the moduli space. Our final equation depends on several parameters, which account for the moduli of the Jacobians that appear in the integrable system. We thus actually find explicit equations for a whole family of moduli spaces, which is interesting from the point of view of applications to the Knizhnik-Zamolodchikov equation.

Nous utilisons les techniques qui ont été développées par Adler et van Moerbeke pour déterminer les équations explicites d’un certain espace de modules, qui a été étudié par Narasimhan et Ramanan. Pour une surface de Riemann non-hyperelliptique Γ de genre 3 donnée, c’est l’espace de modules de fibrés semi-stables de rang deux sur Γ, dont le déterminant est trivial. Narasimhan et Ramanan ont démontré que cet espace est réalisable comme variété projective, précisément comme une hypersurface quartique dans 7 , dont le lieu singulier est la variété de Kummer de Γ. Nous construisons d’abord un système algébriquement complètement intégrable dont la fibre générale de l’application moment est la jacobienne d’une surface de Riemann non- hyperelliptique de genre 3. Les techniques développées par Adler et van Moerbeke permettent alors de calculer les huit cubiques qui définissent la variété de Kummer de Γ. Le fait que cette dernière est le lieu singulier de l’espace de modules nous permet de déterminer ensuite une équation pour l’espace de modules. Notre équation dépend de plusieurs paramètres qui proviennent des modules des jacobiennes qui apparaissent dans le système intégrable. Nous trouvons donc des équations explicites pour toute une famille d’espaces de modules, ce qui est intéressant du point de vue des applications à l’équation de Knizhnik-Zamolodchikov.

DOI: 10.5802/aif.2141
Classification: 14H70, 14H60, 35Q58
Keywords: Integrable systems, moduli spaces, Kummer variety
Vanhaecke, Pol 1

1 Université de Poitiers, UFR Sciences SP2MI, laboratoire de mathématiques, UMR 6086 du CNRS, boulevard Marie et Pierre Curie, BP 30179, 86962 Futuroscope Chasseneuil Cedex (France)
@article{AIF_2005__55_6_1789_0,
     author = {Vanhaecke, Pol},
     title = {Integrable systems and moduli spaces of rank two vector bundles on a non-hyperelliptic genus 3 curve},
     journal = {Annales de l'Institut Fourier},
     pages = {1789--1802},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     doi = {10.5802/aif.2141},
     zbl = {1087.14027},
     mrnumber = {2187935},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2141/}
}
TY  - JOUR
AU  - Vanhaecke, Pol
TI  - Integrable systems and moduli spaces of rank two vector bundles on a non-hyperelliptic genus 3 curve
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 1789
EP  - 1802
VL  - 55
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2141/
UR  - https://zbmath.org/?q=an%3A1087.14027
UR  - https://www.ams.org/mathscinet-getitem?mr=2187935
UR  - https://doi.org/10.5802/aif.2141
DO  - 10.5802/aif.2141
LA  - en
ID  - AIF_2005__55_6_1789_0
ER  - 
%0 Journal Article
%A Vanhaecke, Pol
%T Integrable systems and moduli spaces of rank two vector bundles on a non-hyperelliptic genus 3 curve
%J Annales de l'Institut Fourier
%D 2005
%P 1789-1802
%V 55
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2141
%R 10.5802/aif.2141
%G en
%F AIF_2005__55_6_1789_0
Vanhaecke, Pol. Integrable systems and moduli spaces of rank two vector bundles on a non-hyperelliptic genus 3 curve. Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 1789-1802. doi : 10.5802/aif.2141. https://aif.centre-mersenne.org/articles/10.5802/aif.2141/

[1] M. Adler; P. van Moerbeke The complex geometry of the Kowalewski-Painlevé analysis, Invent. Math., Volume 97 (1989) no. 1, pp. 3-51 | DOI | MR | Zbl

[2] M. Adler; P. van Moerbeke; P. Vanhaecke Algebraic integrability, Painlevé geometry and Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, 47, Springer-Verlag, Berlin, 2004 | Zbl

[3] A. Beauville Vector bundles on curves and generalized theta functions: recent results and open problems, Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), 28, 1995 | MR | Zbl

[4] A. Beauville Vector bundles on {R}iemann surfaces and conformal field theory, Algebraic and geometric methods in mathematical physics (Kaciveli, 1993) (Math. Phys. Stud.), Volume 19 (1996), pp. 145-166 | Zbl

[5] U.V. Desale; S. Ramanan Classification of vector bundles of rank 2 on hyperelliptic curves, Invent. Math., Volume 38 (1976/77) no. 2, pp. 161-185 | DOI | MR | Zbl

[6] R. Friedman Algebraic surfaces and holomorphic vector bundles, Universitext, Springer-Verlag, Berlin, 1998 | MR | Zbl

[7] J. Huebschmann Poisson structures on certain moduli spaces for bundles on a surface, Ann. Inst. Fourier, Volume 45 (1995) no. 1, pp. 65-91 | DOI | Numdam | MR | Zbl

[8] M.S. Narasimhan; S. Ramanan Moduli of vector bundles on a compact Riemann surface, Ann. of Math., Volume 89 (1969) no. 2, pp. 14-51 | MR | Zbl

[9] M.S. Narasimhan; S. Ramanan 2θ-linear systems on Abelian varieties, Vector bundles on algebraic varieties, (Bombay, 1984) (Tata Inst. Fund. Res. Stud. Math.), Volume 11 (1987), pp. 415-427 | Zbl

[10] P. Vanhaecke Integrable systems in the realm of algebraic geometry, 2nd ed., Lecture Notes in Mathematics, 1638, Springer-Verlag, Berlin, 2001 | MR | Zbl

Cited by Sources: